# SDR SWIA2020031649284

- Difficulty date: February 3, 2020
- Submitted: March 16, 2020
- Operation: Air carrier
- Aircraft: N461SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7811
- Aircraft time: 36,055 hours, 32,163 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Fitting
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*PASSENGER CABIN FLOOR SUPPORT STRUCTURE O/B OF RBL9 AT FS461.0 SUPPORT FITTING CRACKED.   (C-CHECK) RO 3/13/2020   REMOVED AND WET INSTALLED THE NEW CABIN FLOOR SUPPORT FITTING AT FS461.0 OUTBD OF RBL9.0 REF. CRJ200 SRM AND BOMBARDIER DRAWING. ALL CHECKS GOOD.
